It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I'm a middle-aged guy with ADD. I've been on Adderall and Welbutrin for a long time, and have been trying a sample pack of Strattera for the past 6 days (have discontinued adderall, still taking Welbutrin).

For the first 4 days, I took 40 mg per day, then stepped up to 60 mg as directed. I've experienced a great deal of tiredness, along with a sort of "foggy head" sensation. I know that the tiredness is a common side effect, so I haven't been too concerned about it (just annoyed!)

I'm now on my second day at 60 mg. On both days at this dosage, I broke into a heavy cold sweat within an hour of taking the Strattera. It's accompanied by a disconcerting sense of slight dizzyness. It does pass after a while, but I'd hate to have it hit while I was driving or working on something potentially dangerous (which I do frequently). Has anyone else noticed these side effects?

I don't want to quit too soon -- I've read plenty about giving it several weeks to settle in -- but I'm becoming concerned that Strattera might not play well with my brain. Early on in my ADD meds journey, we tried an SSRI (Zoloft) along with the Adderall, and the Zoloft sent me into a deep downward spiral. I think it was the deepest pit I've ever been in, and I've had some nasty depressions in years past! The kind of tiredness I'm experiencing is almost like mild depression, and frankly that's a bit disconcerting as well.

Anyone else have these kind of problems with Strattera?

Thanks.

D.



------------------
"He Heals The Brokenhearted and Bandages their Wounds" (Psalm 147:3)





All times are GMT -7. The time now is 04:32 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!